Alert archive / Florida / Small Craft Advisories in 2010
Small Craft Advisory 49, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 5, 2010, 4:20 AM EST. It took effect at Feb 5, 2010, 9:00 AM EST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2010, 4:20 AM EST (09:20 UTC)
- In effect from
- Feb 5, 2010, 9:00 AM EST
- Expired
- Feb 7, 2010, 9:58 AM EST
- In force
- 49 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
769 WHUS72 KMFL 050920 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 420 AM EST FRI FEB 5 2010 ...STRONG SOUTH TO SOUTHWEST WINDS WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS IN ALL SOUTH FLORIDA WATERS THROUGH TONIGHT... AMZ650-651-670-671-GMZ656-657-676-060300- /O.NEW.KMFL.SC.Y.0049.100205T1400Z-100206T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 420 AM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS MORNING TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST SATURDAY. INCREASING SOUTH TO SOUTHWESTERLY SURFACE WINDS FROM AROUND 20 TO 25 KNOTS ARE EXPECTED TO AFFECT ALL SOUTH FLORIDA WATERS TODAY AND TONIGHT. THIS WILL RESULT IN VERY ROUGH AND HAZARDOUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-060300- /O.NEW.KMFL.SC.Y.0049.100205T1800Z-100206T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 420 AM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST SATURDAY. INCREASING SOUTH TO SOUTHWESTERLY SURFACE WINDS AROUND 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TO AFFECT LAKE OKEECHOBEE AND BISCAYNE BAY TODAY AND TONIGHT. THIS WILL RESULT IN VERY ROUGH AND HAZARDOUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
184 WHUS72 KMFL 052145 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 445 PM EST FRI FEB 5 2010 ...STRONG SOUTH TO WEST WINDS WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS IN ALL SOUTH FLORIDA WATERS TONIGHT THROUGH SATURDAY MORNING... AMZ610-630-650-651-670-671-GMZ656-657-676-060545- /O.EXT.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 445 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SATURDAY. INCREASING SOUTH TO WESTERLY SURFACE WINDS FROM AROUND 20 TO 25 KNOTS ARE EXPECTED TO AFFECT ALL SOUTH FLORIDA WATERS THIS EVENING THROUGH SATURDAY MORNING. THIS WILL RESULT IN VERY ROUGH AND HAZARDOUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
103 WHUS72 KMFL 060359 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1059 PM EST FRI FEB 5 2010 AMZ610-630-GMZ656-657-060500- /O.CAN.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1059 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE SMALL CRAFT ADVISORY. HOWEVER...WINDS WILL BE MOSTLY IN THE 15 TO 20 KNOTS RANGE SO SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ AMZ650-651-670-671-GMZ676-061200- /O.CON.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1059 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... WESTERLY SURFACE WINDS FROM AROUND 18 TO 23 KNOTS ARE EXPECTED TO AFFECT THE SOUTH FLORIDA ATLANTIC AND COLLIER COUNTY OFFSHORE WATERS OVERNIGHT THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
029 WHUS72 KMFL 060902 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 402 AM EST SAT FEB 6 2010 AMZ670-671-GMZ676-061800- /O.EXT.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 402 AM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST SUNDAY. STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS AND SEAS AT OR ABOVE 7 FEET ARE EXPECTED TO PERSIST OVER THE OFFSHORE ATLANTIC WATERS AND THE OFFSHORE GULF OF MEXICO WATERS AT LEAST THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-061800- /O.CON.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 402 AM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. SURFACE WINDS OF AROUND 20 KNOTS ARE EXPECTED TO AFFECT THE NEAR SHORE ATLANTIC WATERS THIS MORNING. HOWEVER, WINDS ARE EXPECTED TO DECREASE AND MARINE CONDITIONS SHOULD IMPROVE BY EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
661 WHUS72 KMFL 061813 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 113 PM EST SAT FEB 6 2010 AMZ650-651-061915- /O.EXP.KMFL.SC.Y.0049.000000T0000Z-100206T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 113 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WEST NORTHWEST WINDS HAVE DECREASED TO 15 TO 20 KNOTS OVER THE NEAR SHORE WATERS, THEREFORE THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. $$ AMZ670-671-GMZ676-071500- /O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 113 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS AND SEAS AT OR ABOVE 7 FEET ARE EXPECTED TO PERSIST OVER THE OFFSHORE ATLANTIC WATERS AND THE OFFSHORE GULF OF MEXICO WATERS AT LEAST THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
262 WHUS72 KMFL 062018 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 318 PM EST SAT FEB 6 2010 AMZ610-630-650-651-GMZ656-657-070300- /O.EXB.KMFL.SC.Y.0049.000000T0000Z-100207T0300Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 318 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. STRONG WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL CONTINUE ACROSS THE WATERS THROUGH AT LEAST LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-671-GMZ676-070430- /O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 318 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL CONTINUE ACROSS THE WATERS AT LEAST THROUGH SUNDAY MORNING. SEAS OVER THE OFFSHORE WATERS WILL REACH 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
812 WHUS72 KMFL 070308 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1008 PM EST SAT FEB 6 2010 AMZ610-630-650-651-GMZ656-657-071000- /O.EXP.KMFL.SC.Y.0049.000000T0000Z-100207T0300Z/ /O.NEW.KMFL.SC.Y.0050.100207T0308Z-100207T1000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1008 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. NORTHWEST WINDS OF AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL PREVAIL ACROSS THE LOCAL WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ670-671-GMZ676-071115- /O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1008 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL CONTINUE ACROSS THE WATERS THROUGH SUNDAY MORNING. SEAS OVER THE OFFSHORE WATERS WILL REACH 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GREGORIA
648 WHUS72 KMFL 070905 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 405 AM EST SUN FEB 7 2010 AMZ610-630-650-651-GMZ656-657-071015- /O.CAN.KMFL.SC.Y.0050.000000T0000Z-100207T1000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 405 AM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST OBSERVATIONS AND MARINE GUIDANCE INDICATE THAT SURFACE WINDS HAVE DECREASED AND SHOULD CONTINUE TO DECREASE DURING THE MORNING HOURS. THEREFORE THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT HAS BEEN DISCONTINUED. NEVERTHELESS, MARINERS ARE ADVISED TO STILL EXERCISE CAUTION DURING THE PREDAWN HOURS. $$ AMZ670-671-GMZ676-071500- /O.CON.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 405 AM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. STRONG NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE OFFSHORE GULF OF MEXICO AND ATLANTIC WATERS THROUGH MID MORNING TODAY. SEAS OVER THE OFFSHORE WATERS WILL REACH AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
244 WHUS72 KMFL 071458 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 958 AM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY ALLOWED TO EXPIRE... AMZ670-671-GMZ676-071600- /O.CAN.KMFL.SC.Y.0049.000000T0000Z-100207T1500Z/ WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 958 AM EST SUN FEB 7 2010 ...SMALL CRAFT ADVISORY IS ALLOWED TO EXPIRE... NORTHWEST WINDS HAVE DECREASED TO 15 TO 20 KNOTS, THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE SMALL CRAFT ADVISORY TO EXPIRE. SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 3:40 AM EST, 40 minutes earlier.
Area forecast discussion, Feb 5, 3:40 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
340 AM EST FRI FEB 5 2010
.SHORT TERM...TODAY THROUGH SATURDAY...SHORT WAVE TROUGH ON THE
SOUTHERN BRANCH OF THE JET OVER TX/LA WILL MOVE EAST TO MID
ATLANTIC COAST. ASSOCIATED SFC LOW OVER NRN GULF/WRN FL PANHANDLE
WILL MOVE NE TO THE CAROLINAS DRAGGING A COLD FRNT THROUGH SOUTH
FLORIDA BY SATURDAY MORNING. LATEST MDLS RUN INDICATE RATHER
STRONG UPPER LEVEL DYNAMICS WITH GOOD UPPER LEVEL DIVERGENCE AND A
45-50 KT SOUTH-SOUTHWEST 850 MB JET ACROSS SOUTH FLORIDA AHEAD AND
ALONG THE COLD FRNT LATE THIS AFTERNOON AND THIS EVENING. THIS
COULD RESULT IN STRONG WIND GUSTS NOT ONLY WITH SHOWERS AND
STORMS ALONG THE FRONTAL BOUNDARY, BUT ALSO WITH STORMS THAT
DEVELOP IN THE WARM/JUICY SOUTHERLY FLOW AHEAD OF IT. SPC HAS
SOUTH FLORIDA UNDER A SLIGHT RISK OF SEVERE WX MAINLY FOR STRONG
WINDS, THEREFORE WL INDICATE THE POSSIBILITY OF STRNG WND GUSTS IN
THE ZFP. BELIEVE THIS WL MAINLY BE DURING THE EVENING HOURS WITH
THE HIGHEST POTENTIAL FOR LAKE OKEECHOBEE/PALM BEACH COUNTY
REGION. THERE IS ALSO A THREAD OF LOCALLY HEAVY RAIN WITH PW
VALUES EXPECTED TO INCREASE FROM 1.40" THIS AFTERNOON TO ABOVE
1.85" BY THIS EVENING. HOWEVER...A RATHER FAST STORM MOVEMENT WILL
NOT ALLOWED ENOUGH TIME FOR SIGNIFICANT ACCUMULATIONS. YET...AREAS
WHERE THE GROUND HAS BEEN SATURATED FROM RECENT HEAVY RAINS COULD
EXPERIENCE LOCALIZED MINOR AND BRIEF FLOODING...ESPECIALLY ACROSS
BROWARD AND MIAMI-DADE COUNTIES. THE FRONT SHOULD EXIT S. FLORIDA
BY SATURDAY MORNING WITH A VERY DEFINITE AND RAPID DRYING TREND
AFTERWARDS.
&&
.LONG TERM...SUNDAY THROUGH SUNDAY NIGHT...THE FRONT SHOULD BE
WELL SOUTHEAST OF THE LOCAL AREA WITH A DRY/COOL AIRMASS BEING
ADVECTED SOUTHWARD ACROSS THE PENINSULA. TEMPS SUNDAY MORNING
COULD RANGE FROM THE LOW 40S ACROSS NRN INTERIOR TO L/M 50S SE
METRO AREAS AND WEST COAST WITH MAX TEMPS ONLY REACHING THE UPPER
60S/LOW 70S. SIMILAR MIN TEMPS (SLIGHTLY HIGHER) CAN BE EXPECTED
SUNDAY NIGHT. NO PRECIP EXPECTED THROUGH THIS PERIOD.
.MONDAY THROUGH THURSDAY...A SFC HIGH OVER THE OHIO RIVER VALLEY
WILL MOVE EAST IN RESPONSE TO AN STRONG SHORT WAVE MOVING RAPIDLY
SEWD ACROSS THE NRN PLAINS. LOW LVL FLOW WILL SHIFT EAST AND THEN
SOUTHEAST BY TUESDAY AS A SFC LOW DEVELOPS AND MOVES EAST ACROSS
THE OHIO RIVER VALLEY. THIS WILL RESULT IN A GRADUAL WARMING AND
MOISTENING TREND WITH A SLIGHT INCREASE IN THE CHANCES FOR RAIN
TUE-WED. AS SFC LOW MOVES NE IT WILL DRAG ANOTHER COLD FRNT
THROUGH THE LOCAL AREA...HOWEVER THIS FRONT WL LACK UPPER LEVEL
SUPPORT AND A SIGNIFICANT IMPACT ON THE WEATHER CONDITIONS IS NOT EXPECTED.
.MARINE...SFC WINDS ARE EXPECTED TO INCREASE TO MODERATE TO STRONG
TODAY AHEAD OF THE APPROACHING FRONT. DECIDED TO ISSUE A SMALL
CRAFT ADVISORY FOR ALL WATERS THROUGH TONIGHT...HOWEVER IT MAY BE
EXTENDED TO POSSIBLY SATURDAY OVER THE ATLANTIC WATERS AS WINDS
SHIFT TO NORTH BEHIND THE FRONT AND THE GULF STREAM SEAS BUILD.
MARINE GUIDANCE INDICATE A LONG PERIOD SWELL REACHING THE LOCAL
ATLANTIC WATERS BY EARLY NEXT WEEK AS THE SFC LOW DEEPENS AND
MOVES NE OVER THE WESTERN ATLANTIC.
&&
.FIRE WEATHER...MIN RH COULD PLUNGE SUNDAY AFTERNOON THROUGH
TUESDAY WITH THE MINIMUM VALUES AROUND 35% POSSIBLY MONDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 82 61 75 49 / 30 70 10 10
FORT LAUDERDALE 79 63 78 50 / 20 70 10 10
MIAMI 82 63 76 52 / 20 70 20 10
NAPLES 79 64 71 52 / 50 60 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 1 AM EST SATURDAY
FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL EXTENDING FROM 20 NMTO THE TERRITORIAL WATERS OF
THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
SATURDAY FOR BISCAYNE BAY-LAKE OKEECHOBEE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 1 AM EST SATURDAY
FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT
20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE,
FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
FL EXTENDING FROM 20 TO 60 NM.
&&
SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH
AVIATION...04/ATHazardous weather outlook, Feb 5, 3:43 AM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 343 AM EST FRI FEB 5 2010 FLZ063-066>075-168-172>174-052345- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 343 AM EST FRI FEB 5 2010 ...ISOLATED THUNDERSTORMS THIS AFTERNOON AND TONIGHT... ...SOME STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN... ...MODERATE RISK OR RIP CURRENTS ALONG THE EAST COAST BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: SOUTH TO SOUTHEAST WINDS AROUND 20 MPH AT TIMES ALONG WITH HIGHER GUSTS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES. THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL BECOME POSSIBLE ACROSS MOST OF SOUTH FLORIDA BY THIS AFTERNOON AND REMAIN ACROSS THE AREA THROUGH MUCH OF TONIGHT. HEAVY RAIN AND GUSTY WINDS WILL BE THE BIGGEST THREATS. WIND: THERE IS A SLIGHT CHANCE THAT STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON OR TONIGHT... POSSIBLY PRODUCING WIND GUSTS TO NEAR 60 MPH. ALSO, BREEZY TO WINDY CONDITIONS WILL EXIST ACROSS SOUTH FLORIDA AND THE COASTAL WATERS THROUGH MUCH OF TODAY AND TONIGHT, AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS. FLOODING: VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT, HOWEVER SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE FAST MOVERS, BUT THIS MAY STILL LEAD TO PONDING OF WATER AT POORLY DRAINED LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS ARE EXPECTED ACROSS THE COASTAL WATERS BY SATURDAY BEHIND A COLD FRONT. THIS WILL LEAD TO SEAS NEAR 7 FEET IN THE COASTAL GULF WATERS BEYOND 20 NAUTICAL MILES FROM SHORE SATURDAY AFTERNOON THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 12:49 PM EST | Special Weather Statement | MFL | Glades | 26 min |
| Feb 5, 3:31 PM EST | Special Marine Warning | MFL | 89 min | |
| Feb 5, 3:54 PM EST | Special Marine Warning | MFL | 81 min | |
| Feb 5, 4:11 PM EST | Special Weather Statement | MFL | Glades | 64 min |
| Feb 5, 4:42 PM EST | Special Weather Statement | MFL | Collier | 63 min |
| Feb 5, 4:56 PM EST | Special Marine Warning | MFL | 64 min | |
| Feb 5, 5:18 PM EST | Special Marine Warning | MFL | 42 min | |
| Feb 5, 5:31 PM EST | Special Weather Statement | MFL | Collier | 59 min |
Nearby
Small Craft Advisories in Florida, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.